# SDR DHL2003604777

- Difficulty date: June 24, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47732951N
- Condition: Cracked
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT DOOR FRAME LOWER INTERNAL SKIN FITTING 2.00 CRACKED AT STA 255.000, L-21L.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, SRM 51-3-0 PG 1.  REMOVED CRACKED FITTING IAW SRM 51-3-0 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING WITH NEW FASTENERS IAW SRM 51-3-0 PG 1.
